# SDR 07FDEA00187

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 16,999 hours, 9,015 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT APPROX, 60 KIAS LT ECAM (W/O CHIME) ALERTED US TO "ENG 2 REVERSER PRESSURIZED" AFTER CONSULTING TO W/MX, CYCLED NR 2.  REVERSER ON THEN  OFF THIS TEMPORARILY SOLVES THE PROBLEM AS THE THROTTLE ADVANCE ON NR 2 ENG FOR TAXI PROBLEM RESURFACED ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A  CATEGORY: C EXPIRATION: 05FEB07  "MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR  2) NR 2 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION." NR 2 ENG T/R PER A300-600 AMM   78-31-00-9-05 . PERFORMED T/R SYSTEM FUNCTIONAL TEST PER A300-600 JRH CHP 7-17 OPERATED 10 TIMES AS SPECIFIED IN JRH OPS CHKS GOOD. RNRD PRSOV VALVE PER A300-600 AMM 78-31-05-04-05 T/R SYSTEM FUNCTIONAL CHECK PER JRH 7
